# SDR QXEA2009101900817

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOOT BOLT FITTING NUTPLATES AND SURROUNDING STRUCTURE CORRODED FS 364.00 AVIONICS DOOR STRUCTURE.  REMOVED NUTPLATES, REMOVED MINOR SURFACE CORROSION FROM BACK PLATE.  TREATED AND PRIMED BACK PLATE IAW SRM 51-21-06-001, 51-21-11-001 AND 51-25-06-001.  INSTALLED NUT PLATES IAW SRM 51-42-06-001 AND APPLIED TOP COAT IAW SRM 51-25-21-001.
